MathSciNet Relay Station
MathSciNet bibliographic data
MR1695550 (2001d:14006) 14C05
Lopez, Angelo Felice On the existence of components of the Hilbert scheme with the expected number of moduli. II. Comm. Algebra 27 (1999), no. 7, 3485–3493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement